Alert archive / California / Wind Advisories in 2015
Wind Advisory 13, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Jul 22, 2015, 6:27 PM PDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jul 22, 2015, 6:27 PM PDT (01:27 UTC)
- Expired
- Jul 22, 2015, 11:00 PM PDT
- In force
- 5 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
016 WWUS76 KHNX 230127 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 627 PM PDT WED JUL 22 2015 CAZ089-091-230600- /O.NEW.KHNX.WI.Y.0013.150723T0127Z-150723T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 627 PM PDT WED JUL 22 2015 ...WIND ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY BELOW THE PASSES ON THE WEST SIDE OF THE SAN JOAQUIN VALLEY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...THROUGH THIS EVENING. * LOCATIONS...LOS BANOS...AVENAL...SUNFLOWER VALLEY...ALONG AND WEST OF INTERSTATE 5...HIGHWAY 152. * IMPACTS...AREAS OF REDUCED VISIBILITY IN BLOWING DUST. GUSTY CROSSWINDS MAY MAKE DRIVING DIFFICULT AT TIMES ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
1 follow-up statement
133 WWUS76 KHNX 230545 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1045 PM PDT WED JUL 22 2015 CAZ089-091-230645- /O.EXP.KHNX.WI.Y.0013.000000T0000Z-150723T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 1045 PM PDT WED JUL 22 2015 ...WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING... WINDS HAVE MOSTLY DIMINISHED BELOW ADVISORY CRITERIA. HOWEVER A FEW GUSTS TO AROUND 35 MPH REMAIN POSSIBLE OVERNIGHT BELOW THE PASSES OF THE TEMBLORS AND DIABLO RANGE. DRIVERS ON THE WEST SIDE OF THE SAN JOAQUIN VALLEY SHOULD REMAIN ALERT FOR OCCASIONAL GUSTY CROSSWINDS NEAR FAVORED PASSES. $$ SANGER WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Jul 22, 3:20 PM PDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jul 22, 3:20 PM PDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
320 PM PDT WED JUL 22 2015
.SYNOPSIS...
DRIER AIR WILL CONTINUE TO PUSH INTO THE AREA TONIGHT AND LIMIT
PRECIPITATION CHANCES TO THE SOUTHERN SIERRA. RETURN TO DRIER AND
GRADUALLY WARMING CONDITIONS THROUGH THE WEEKEND.
&&
.DISCUSSION...
WELL PRONOUNCED TROUGH OVER THE PACIFIC NORTHWEST CAN BE SPOTTED
ON THE CURRENT VISIBLE SATELLITE IMAGERY. CENTRAL CALIFORNIA IS ON
THE SOUTHERN PERIPHERY OF THIS CIRCULATION AND ALLOWING A
SOUTHWESTERLY FLOW ALOFT TO REMAIN OVER THE AREA. THIS FLOW
TRAJECTORY COUPLED WITH WESTWARD MOVING RIDGING CURRENTLY IN PLACE
OVER THE FOUR CORNERS REGION WILL ALLOW THE ATMOSPHERE TO BEGIN
DRYING AND SYNOPTICALLY WARM. BUT...BEFORE THIS HAPPENS WE WILL HAVE
ONE LAST EVENING WITH AN INCREASED THREAT OF SCATTERED SHOWERS AND
THUNDERSTORM ACTIVITY ACROSS THE SOUTHWESTERN PARTS OF THE SAN
JOAQUIN VALLEY AND OVER THE SOUTHERN SIERRA NEVADA AND KERN COUNTY
MOUNTAINS. THURSDAY THE SHOWER AND THUNDERSTORM THREAT WILL ONLY
AFFECT THE NORTHERN PARTS OF THE SOUTHERN SIERRA.
FRIDAY THE AFOREMENTIONED RIDGE AND TROUGH WILL BATTLE FOR
POSITIONING OVER CENTRAL CALIFORNIA AIRSPACE KEEPING THE MAINLY
SOUTHWESTERLY FLOW PRESENT EFFECTIVELY DRYING OUT THE AREA.
HOWEVER...WITH PERTURBATIONS MOVING THROUGH THE MAIN
TROUGH...MARINE INTRUSIONS INTO THE VALLEY THROUGH THE PACHECO AND
COTTONWOOD PASSES WILL BRING PERIODS OF BREEZY TO GUSTY WINDS AND
MODERATIONS IN TEMPERATURE ESPECIALLY IN AREAS NEAR THE COASTAL
PASSES. OTHERWISE...TEMPERATURES WILL GRADUALLY WARM TO NEAR
NORMAL THROUGH THE START OF NEXT WEEK.
BY WEDNESDAY AS THE LONGWAVE TROUGH MOVES EASTWARD INTO THE
NORTHERN PLAINS THE RIDGING OVER THE FOUR CORNERS REGION WILL
FINALLY BE ABLE TO PROGRESS FURTHER WEST AND BRING THE AREA HIGHER
THAN NORMAL TEMPERATURES AND CLEAR SKIES. YES I AM SORRY TO
SAY...BACK TO REALITY AND THE DREADED TRIPLE DIGIT HEAT FOR MOST
PARTS OF THE SAN JOAQUIN VALLEY AND KERN COUNTY DESERT AREAS
THROUGH AT LEAST THE END OF NEXT WEEK.
&&
.AVIATION...
ISOLATED SHOWERS OR A THUNDERSTORM WILL BE POSSIBLE OVER THE
MOUNTAINS UNTIL 06Z THURSDAY. THESE STORMS WILL BRING AREAS OF MVFR
AND LOCAL IFR/LIFR CONDITIONS ALONG WITH WITH SOME POSSIBLE MOUNTAIN
OBSCURATION. GUSTY AND ERRATIC WINDS AROUND 40 KNOTS CAN ALSO
ACCOMPANY THE STORMS. OTHERWISE...VFR CONDITIONS WILL PREVAIL OVER
THE CENTRAL CALIFORNIA INTERIOR.
&&
.AIR QUALITY ISSUES...
NONE.
&&
.CERTAINTY...
THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS HIGH.
THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.
&&
.CLIMATE...
RECORDS
SITE DATE HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR
KFAT 07-22 112:2006 83:1896 84:2006 56:1903
KFAT 07-23 113:2006 84:1918 90:2006 55:1897
KFAT 07-24 113:2006 87:1999 85:2006 55:1903
KBFL 07-22 113:1908 82:1984 88:1910 50:1903
KBFL 07-23 114:1931 86:1903 83:2006 54:1914
KBFL 07-24 115:1908 83:1999 83:2006 52:1914
&&
.HNX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
PUBLIC...ANDERSEN
AVN/FW...MOLINA
SYNOPSIS...ANDERSEN
WEATHER.GOV/HANFORDHazardous weather outlook, Jul 21, 10:47 PM PDT, 19 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 1047 PM PDT TUE JUL 21 2015 CAZ096-097-221230- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS- 1047 PM PDT TUE JUL 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. ...ISOLATED THUNDERSTORMS... .DAY ONE...TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A CHANCE OF THUNDERSTORMS WEDNESDAY...AND NEAR THE CREST THURSDAY. * TIMING: AFTERNOONS AND EVENINGS WEDNESDAY AND THURSDAY. * IMPACTS: DANGEROUS LIGHTNING AND ERRATIC GUSTY WINDS. BRIEF HEAVY RAIN CAN CAUSE LOCALIZED FLOODING IN THE HIGHER TERRAIN. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ093-094-221230- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS- 1047 PM PDT TUE JUL 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FOOTHILLS OF THE SOUTHERN SIERRA NEVADA. ...ISOLATED THUNDERSTORMS WEDNESDAY... .DAY ONE...TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A CHANCE OF THUNDERSTORMS WEDNESDAY IN THE SIERRA NEVADA FOOTHILLS. * TIMING: WEDNESDAY AFTERNOON. * IMPACTS: DANGEROUS LIGHTNING AND ERRATIC GUSTY WINDS. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ095-221230- KERN COUNTY MOUNTAINS- 1047 PM PDT TUE JUL 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS. ...ISOLATED THUNDERSTORMS WEDNESDAY... .DAY ONE...TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A CHANCE OF THUNDERSTORMS WEDNESDAY IN THE KERN COUNTY MOUNTAINS. * TIMING: WEDNESDAY AFTERNOON. * IMPACTS: DANGEROUS LIGHTNING AND ERRATIC GUSTY WINDS. BRIEF HEAVY RAIN CAN CAUSE LOCALIZED FLOODING IN THE HIGHER TERRAIN. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ089>092-221230- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 1047 PM PDT TUE JUL 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. ...THUNDERSTORM THREAT ENDED... .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ098-099-221230- INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 1047 PM PDT TUE JUL 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY DESERT. ...THUNDERSTORM THREAT HAS ENDED... .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. SANGER WEATHER.GOV/HANFORD
Nearby
Wind Advisories in California, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.